# SDR SWAA2014100832745

- Difficulty date: September 17, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 59114489
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKED CARGO COMPARTMENT FLOOR PANEL 181DF CORRODED.  R  &R PANEL IAW SRM.
